# SDR JR2R2011061200263

- Difficulty date: June 12, 2011
- Submitted: June 12, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,111 hours, 12,845 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Transcowl
- Part time: 16,111 hours, 12,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO ENGINE UPPER TRANSCOWL STANDOFF BRACKET CORNER BROKEN OFF.  REMOVED AND REPLACED NUMBER TWO ENGINE UPPER TRANSCOWL STANDOFF BRACKET IAW CRJ900 SRM 51-42-14 AND 51-42-21.
